I recently was sick this past weekend with a runny nose and coughing/sore throat. I took some Ibuprofen because that was all I had on-hand at the time, and once I took a generic nasal decongestant pill. But the Ibuprofen has been helping with the sore throat and the runny nose is almost gone. I feel almost better sick-wise. But today I have been experiencing diarrhea all day and my stomach has been gurgling recently, tonight especially.
So I don't know if the Ibuprofen did something to my stomach, or if I just ate something bad?
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Digestive and Bowel Disorders , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.